# SDR EIA2007054

- Difficulty date: March 9, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 107,520 hours, 26,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 340 BETWEEN STRINGERS 6L-7L.  REMOVED DAMAGE, NDT'D AREA, FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-30-03 PAGES 77-78D.
